BibTeX record journals/mlq/Yi96

download as .bib file

@article{DBLP:journals/mlq/Yi96,
  author    = {Xiaoding Yi},
  title     = {Splittings of 0' into the Recursively Enumerable Degrees},
  journal   = {Math. Log. Q.},
  volume    = {42},
  pages     = {249--269},
  year      = {1996},
  url       = {https://doi.org/10.1002/malq.19960420122},
  doi       = {10.1002/malq.19960420122},
  timestamp = {Wed, 17 May 2017 14:25:51 +0200},
  biburl    = {https://dblp.org/rec/journals/mlq/Yi96.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics